Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What could be going on???

So, let me start off by saying I'm on birthcontrol--Yaz. I took my last pink pill on July 1st, (28 day cycle---4 placebos). I usually get my period by about the 3rd placebo pill. Starting about the 3rd day until the 5th day I had very light brownish discharge, nothing I'm used to. Well the 5th day after my last pink pill I had red blood (which I though was my period and could breathe a sigh of relief) but it was just enough to get my underwear---then NOTHING.
So now I'm sitting here, just over 2wks later, and still nothing. I have taken 3 HPT's now, and all are negative. The only symptoms I have are feeling nauceous from time to time and headaches.
I haven't started taking my birthcontrol again, just in case for whatever reason I am pregnant.
What in the world is going on with me? Anybody experience this..and were you pregnant or not?
...I think I definately am going to get in touch with my Dr.

Answer Question
 
carliemarie1015

Asked by carliemarie1015 at 11:31 AM on Jul. 17, 2009 in Health

Level 12 (765 Credits)
Answers (1)
  • How long have you been on YAZ? I was on it for about 9 months and then I started spotting quite a bit. It could just be your body adjusting the the homrones in YAZ. I ended up switching pills and the spotting is gradually subisiding. 4 months later and almost done with this pack and so far so good! :)
    Anonymous

    Answer by Anonymous at 12:06 PM on Jul. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Is the flu going around right now?

Next question overall (Trying to Conceive)
hi!

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN